MathSciNet Relay Station
MathSciNet bibliographic data
MR120678 60.00 (46.00)
Feldman, Jacob Examples of non-Gaussian quasi-invariant distributions in Hilbert space. Trans. Amer. Math. Soc. 99 1961 342–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement